# SDR 0203639993

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 75,816 hours, 69,382 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25878263
- Part serial: 21143
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

On takeoff at 1000 feet the flight crew experienced rapid yaw movements to both left and right. Required full yoke deflection to maintain control of the aircraft. COM complied with and both yaw damper and rudder servo were turned off. Flight returned to an uneventful landing back at MEM. Maintenance replaced the stablizer augmentation computer and aircraft returned to service.
